BibTeX records: Arthur D. Szlam

download as .bib file

@article{DBLP:journals/jmlr/SzlamMC08,
  author    = {Arthur D. Szlam and
               Mauro Maggioni and
               Ronald R. Coifman},
  title     = {Regularization on Graphs with Function-adapted Diffusion Processes},
  journal   = {J. Mach. Learn. Res.},
  volume    = {9},
  pages     = {1711--1739},
  year      = {2008}
}
@article{DBLP:journals/jct/Szlam01,
  author    = {Arthur D. Szlam},
  title     = {Monochromatic Translates of Configurations in the Plane},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {93},
  number    = {1},
  pages     = {173--176},
  year      = {2001}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics